# SDR MASA20210323113

- Difficulty date: February 23, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670332491
- Condition: Damaged
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON INTERCOSTAL (FS-243, 125) INSTALLED BETWEEN FS 235/250 AND BETWEEN PROJECTION STRINGER 11L AND 12L| INTERCOSTAL WAS REPLACED PER EA 72-2021-038 REV. IR. SECTION 1.
